Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 43, No. 1, pp. 297-302 (2002)

Max-Min Representation of Piecewise Linear Functions

Sergei Ovchinnikov

Mathematics Department, San Francisco State University, San Francisco, CA 94132, e-mail:

Abstract: It is shown that a piecewise linear function on a convex domain in $ R^d$ can be represented as a boolean polynomial in terms of its linear components.

Keywords: piecewise linear functions on convex domains in Euclidean n-space; min-max representation; polyhedral complexes

Classification (MSC2000): 26B25; 52A20

Full text of the article:

[Previous Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition